# SDR SWAA2019082636211

- Difficulty date: July 26, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 39,819 hours, 23,859 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750126
- Condition: Cracked
- Location: Bs 727-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TIE DOWN TRACK CRACKED BETWEEN BS. 727+4 TO BS. 887, RBL 14.     / REPAIRED CARGO TRACK PER ER AND SWA EA.
